# SDR AUS20031022

- Difficulty date: October 6, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 717-200
- Engine: Rroyce BR700715A130
- System (JASC): 7250 · Turbine Section
- Part: Plug
- Part number: BHR19759
- Condition: Missing
- Location: Turbine Section
- Component: Turbine Section, Rroyce
- Component part number: M41123
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE HAD THREE HP TURBINE STAGE 1 COVER PLATE LOCKING PLUGS PN  BRH19759 AND THEIR RESPECTIVE RETAINING STRIPS PN BRH19728 MISSING.  FOUND DURING BOROSCOPE INSPECTION IAW RR SB-BR700-72-900330.
